# SDR DLM88030624

- Difficulty date: July 10, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 27,349 hours, 21,146 cycles
- Engine: Pwa JT8D219
- Engine time: 36,312 hours, 29,261 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: O-Ring
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT EPR INDICATES HIGH ALL OTHER INDICATIONS NORMAL WITH THROTTLES ALLIGNED AT 15,000 FT 20 DEG TAT RT EPR IND 1.9 AND LT EPR IND 1.4.  RAN ALT TEST OF ENGINE PRESSURE RATIO INDICATING SYSTEM PER AMM OPN CKS OK.  FOUND O-RINGS ON NOSE BULLET PROBE IN POOR CONDITION REPLACED SAME. OK FOR SVC.
